Head and neck sweats

I was checking out why my head and neck sweat nothing else my hair gets soaked it's so horrible ...

Reading lots of posts people gave the same problem and some say it could be meds their on.

Can people say what meds they are on maybe it's one common med...

I'm on predisilone fir GCA 3 years,

Aspirin 75 mg

Rempril blood pressure

Omeprazole

Methertrexate once a wk with folic acid next day..

14 Replies

oldestnewest
  • Hi , the only one I have in common with you is omprazole . I get horrible sweats too in my head . X😇

  • Hi Joanworrow welcome to our wonderful forum ☺ I'm sure you will come to find the forum invaluable in chatting to others who are going through the same experience as you, talking to others at different stages of their lives with Fibro and learning from their experiences.

    It does help with the whole process and I wish I had found the site years ago. I have had Fibro for nearly 30 yrs and I'm still learning about it, like we all are.

    Have you read all the information 're side effects of the different medication you are taking. I have Polymyalgia aswell as Fibro and i take a lot of strong medication but I don't sweat like that. I know everyone is different but tbh, I would talk to your gp about it & I'm sure they would know if it was a side effect from meds.

    Please do go look at the mother site where you will find all the information you need and lots of useful links on Fibro and I look forward to chatting to you on the forum.

    fmauk.org

    Peace, luv n light

    Jan xx

    PS. It's a good idea to your to lock your post to keep info safe from internet. Pls. follow this link to simple instructions .You will get more replies on a locked post too.

    healthunlocked.com/fibromya...

  • I'm on Fluxetine 30 mg,Gabepentin,co codamol,different to you but have the same problem,just head and neck.Can be due to fibro i believe,it's like having a faulty thermostat.I agree,it's awful and very embarrassing.

  • Codeine can cause sweats.

  • I've heard that,sometimes their only thing that help,for a little while at least.

  • OMG!!! This is me or should I say was up until Tuesday when I was told to stop taking Duloxetine because of Serotonin Syndrome as I was taking amitriptyline at the same time. Definitely a med issue pls search this Syndrome & review in line with your meds.

  • Amitriptyline made me sweat,stopped taking them,must be the codeine im taking now.

  • Hi Joanworrow

    I sincerely hope that you are feeling as well as you possibly can be today? Welcome to the forum and it is wonderful to make your acquaintance.

    I am so truly sorry to read this my friend and it could easily be your medication that is causing this. There is also a medical condition called: Hyperhidrosis and I have pasted you the link to the NHS Choices cache below:

    nhs.uk/conditions/Hyperhidr...

    I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Hi joamwarrow,

    I can sympathise with you i always have blamed the prednisalone , I also take omeprazole and see that is one other's have mentioned i wonder if it could be that, although our bodys all react different to medications its intreasting that we both take the ones I mentioned, I hope that you get some relief as its a nightmare sweatong like that all the time, 8 wear my hair up all the time to keep it out of my face and away from my neck, its okay sometimes but others can be a nightmare my glasses fall of a lot too.

    Yet sometimes im okay , so it could just be a combination of fibro and meds ,

    Goodluck

    Loraine x

  • I'm on Indapamide n Amlodipine n don't think it's anything to do with them

    Head sweats n hair gets soaking .have grown it so can put up n that keeps neck a little cooler but hair still gets soaking

    This happens every day unless weather is v cold...cold wind is always welcome!!

    Wishing u well

    Julia

  • I don't think it would be the omnaprazole as these are mainly to cut down the acid build up or acid reflux In your body. It could be one of the other meds you are on or it could be the fibro. It could also be to do with the menopause depending what age you are. I have these sweats and like someone else says even there glasses get steamed up. I have put it down to the fibro more than the meds as I have been taking the same tablets for around 20 years.

    Not much help I'm afraid take care xx

  • I am on different medicatoin to you and i sweat all over it is the bain of my life i would cope much better if i didnt sweat as much , my clothes are ringing wet my hair drips its so bad my trousers fell down becouse they were so wet i go bright red which of course draws more attraction to me as people always want to know if i need any help it has made me withdraw from outside my home as i cant cope with the attention i have asked so many people for help only to be told theres nothing thay can do about it , although im glean i feel dirty and sweaty i have even thought about dying as it seemed the only answer but of course its not , we have tryed changing my drugs but that did not help they say people with fibromyalgia have a confused thermastac in our bodies ! So you not alone xxx

  • Hi, I believe I get that sometimes because of the menopause...if it becomes intolerable ask your GP for low dose Oxybutinin..it's a bladder med as well but is also prescribed for sweating in low doses x

  • Hi, I get these sweats as well, makes me feel anxious as well. I have had all my hair cut as short as I can get it, Mine started when I was put on Gabapentin, I;ve not been on here for quite a while now, Have had my eyes tested again and have had to have a new glasses, thats 3 lots in 9 months. I feel as if I had had 4 rounds with a boxer, Still cant get a diagnosis, but seem to be being for fybro. Its making me feel as if its all in my head, keep getting silly looks from doctors never see the same one twice. over and over now till i'm tired of going. hope every one is having bearing up. xx

You may also like...